Modified Error Correction/Detection Decoding Scheme of Binary Hamming Codes

Siu-Wai MOK  Mu-Zhong WANG  Kam-Chi LI  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E80-A   No.4   pp.786-788
Publication Date: 1997/04/25
Online ISSN: 
Print ISSN: 0916-8508
Type of Manuscript: LETTER
Category: Information Theory and Coding Theory
Binary Hamming codes,  error correction/detection decoding scheme,  algebraic decoding.,  

Full Text: PDF>>
Buy this Article

A modified error correction/detection scheme based on the scheme by Yi and Lee is proposed. Algebraic decoding is used to perform error correction. Error detection is performed by an absolute value test. It is shown that the proposed scheme bridges the performance gap between Yi and Lee's scheme and Forney's optimal scheme.